HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Thyroid Disorders (http://www.healthboards.com/boards/thyroid-disorders/)
-   -   So disappointed (http://www.healthboards.com/boards/thyroid-disorders/210421-so-disappointed.html)

annemv 09-23-2004 09:33 AM

So disappointed
 
Well, it happened. I was feeling so good and now I feel like I am back where I started. Almost all of the symptoms are coming back. I started treatment about three weeks ago and thought something great had happened.
I am taking t3 and t4 , dont know exact dosage but it says one grain on bottle, once a day. Dr says he wants to check levels next week to decide what to do.
Do you think I need increase in meds?
He also is going to start me on adrenal glandulars and licorice. Does this even work?
Also wondering if anyone else's hands get so cold that they feel like they are frozen and hardening? This is a new one for me and it is driving me crazy. I live in the desert and it is not cold here.
Any suggestions?
Anne

Unn 09-23-2004 11:47 AM

Re: So disappointed
 
Hi Anne,
Don't worry, this is perfectly normal. It was the same for me, I started taking my medication and almost instantly felt better, then I felt bad again. Increased my dosage and felt better again.
You can expect to have to increase your dosage gradually like this, depending on how your thyroid is being destroyed.

Another possibility is that your adrenals aren't functioning properly. But I don't know much about this.

I haven't tried licorice myself, but I know of others that have, and they say it makes a difference.

I don't know anything about your freezing hands.

Good luck

dea4 09-23-2004 11:56 AM

Re: So disappointed
 
One grain would be equal to about 74 to 100 mcg T4 depending on how your body uses it.

It is normal to feel well and then feel worse again, you probably will need a dose increase. Do you have an appointment soon?

annemv 09-23-2004 01:02 PM

Re: So disappointed
 
He wants to re check t3 and t4 next week, then make a decision on upping dose. So I guess it will be a couple of weeks before I know anything.
Thanks for the input!!!


All times are GMT -7. The time now is 02:23 PM.